# SDR 2008UALA03233

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 37,914 hours, 4,738 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WARNING & MONITORING INSTRUMENTS UNRELIABLE.  RTFL.
